# SDR AALA201801129038

- Difficulty date: January 11, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 27,871 hours, 10,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT LIGHT LENS FELL OFF.  MAINTENANCE REPLACED THE LENS IAW AMM 33-15-13 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
